# SDR DALA2017061804799

- Difficulty date: June 17, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 59,288 hours, 46,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON CATWALK INOP. RELAMPED LIGHT ASSY 2EA. LOCATIONS, CATWALK PER AMM 33-52. CHECKS OK.
